# SDR CA021018001

- Difficulty date: October 15, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,339 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Part number: AN470B
- Condition: Corroded
- Location: Fuselage
- Part time: 12,094 hours, 14,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE,  RIVET HEADS WERE FOUND SITTING ON THE FRAME BELOW THE WINDOW, AFTER FURTHER INVESTIGATION FOUND THAT THE RIVET HEADS CAME FROM THE SPLICE IN THE CHANNEL AT STA 193.00.  RIVET HEADS WERE CORRODED AND SEPARATED WITH HALF OF THE HEAD STILL WITH THE REST OF THE RIVET, FOUND RIVETS IN THE SAME CONDITION IN THE SPLICE ON THE OTHER SIDE OF THE AIRCRAFT. THE SEPARATED RIVETS ARE AB  RIVETS 5056T AND THE OTHER RIVETS IN THE SPLICE ARE AD RIVETS 2117T. HAVE COMMUNICATED WITH MANUFACTURE TO FIND OUT IF THERE IS A REASON FOR THE B RIVET TO BE MIXED IN WITH THE AD RIVETS AND WHICH RIVETS SHOULD BE IN THAT SPLICE.
